# SDR UPS09654777

- Difficulty date: February 10, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586986
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C FLOOR PANEL FOUND HOLES AT POSITION 11-12 UNDER CENTER LOCK RIGHT SIDE ABOUT 1" X .5" APPROX.  FLOOR PANEL REPAIRED AS PER SRM 53-00-50-2R REPAIR AREA ABOUT 1" X .5" AT TWO LOCATION.
